# SDR 9JLA2011101300781

- Difficulty date: October 13, 2011
- Submitted: November 1, 2011
- Operation: General aviation
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 4,008 hours, 2,725 cycles
- System (JASC): 2760 · Drag Control System
- Part: Shutoff Valve
- Part number: 6627602002005
- Part serial: 211
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFTER ENGINE START AND SPOILER CHECK RECEIVED A "SPOILER FAIL" CAS MESSAGE, MESSAGE WOULD NOT CLEAR.  TROUBLESHOOTING FOUND THAT THE SPOILERON COMPUTER DEFECTIVE.  THE COMPUTER WAS REPLACED WITH A REPAIRED COMPUTER, HALF WAY THROUGH THE CONFIGURATION AND CALIBRATION TESTING THE NEW COMPUTER THAT WAS INSTALLED WAS FOUND TO DEFECTIVE.  TROUBLESHOOTING FOUND AN ISSUE WITH THE SPOILER HYDRAULIC SHUTOFF VALVE THAT WAS MAKING THE COMPUTER FAIL UNDER A LOAD.  THE SHUTOFF VALVE WAS REPLACED WITH REPAIRED UNIT, FUNCTIONAL CHECKS WERE COMPLETED PER THE AMM 27-60-02.
